MAUDE Adverse Event Report: CEFALY TECHNOLOGY CEFALY; CEFALY ENHANCED

CEFALY TECHNOLOGY CEFALY; CEFALY ENHANCED
Model Number 10603
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
This document serves as a preliminary report, compiled with the information presently available and adhering to the principle of caution.Currently, there is no evidence to suggest that the issue is attributable to a malfunction of the cefaly product.The device in question has been returned by the customer and is presently en route to the factory for in-depth analysis.A comprehensive update will be issued following a detailed examination of the device.As per the information provided by the customer, the incident occurred a few weeks prior to their report on november 28, 2023.However, the customer has not specify the exact date of the incident.Consequently, the date recorded in section b3 is an estimated one.The customer reported that they discovered the plastic housing of the cefaly device partially melted on the charging dock during the charging process.It was noted that the device had been charging for approximately four hours prior to the incident.It is important to highlight that the charging dock was connected to an adapter provided by the client, which is not a product of cefaly.Furthermore, the customer indicated that although the device had not been heavily used in the past, there had been an increase in both usage and frequency of charging in the period leading up to the incident.
 
Additional Manufacturer Narrative
The team has dispatched the device to the factory for analysis.Additionally, efforts are being made to contact the user to obtain the patient's information in section a.It should be noted that the age and weight details currently available are estimated and will be verified with the patient directly.Please be aware that this information is subject to change.

Brand Name
CEFALY
Common Device Name
CEFALY ENHANCED
Manufacturer (Section D)
CEFALY TECHNOLOGY
rue louis plescia 34,
4102
seraing 4102
BE  4102
Manufacturer (Section G)
JDI ELECTRONICS FACTORY
sima industrial district
sima village, chang ping town
dongguan, guangdong 52357 0
CH   523570
Manufacturer Contact
stephen chan
rue louis plescia 34,
seraing, 4102
BE   4102
MDR Report Key18417424
Report Number3010188009-2023-00001
Device Sequence Number7965000
Product Code PCC
UDI-Device Identifier05425018850273
UDI-Public(01)05425018850273(17)240129
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2024
Device Model Number10603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexUnknown
Patient Weight50 KG